Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 8, Issue 3, Pages 245-256
http://dx.doi.org/10.1155/2010/672615

The Boundedness of Commutators of Singular Integral Operators with Besov Functions

College of Mathematics and Information Engineering, Jiaxing University, Zhejiang, 314001, China

Received 1 February 2009

Academic Editor: Vladimir D. Stepanov

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xionglue Gao and Bolin Ma, “The Boundedness of Commutators of Singular Integral Operators with Besov Functions,” Journal of Function Spaces and Applications, vol. 8, no. 3, pp. 245-256, 2010. https://doi.org/10.1155/2010/672615.